# SDR 2004FA0000275

- Difficulty date: February 27, 2004
- Submitted: March 10, 2004
- Operation: General aviation
- Aircraft: N25WF
- Make and model: Piper J3C-65
- Aircraft serial: 5671
- Engine: Cont A65*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: D2113
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISASSEMBLY OF THE RT WHEEL AND BRAKE COMPONENTS FOR INSPECTION, ONE OF SIX BRAKE BLOCK (NR B27-59-D) WAS FOUND TO BE BROKEN, AND ONE OF SIX SPRING RETAINERS (NR R21-35) WAS FOUND TO BE BROKEN, AND LOOSE.  THIS CLIP (RETAINER) MAY HAVE JAMMED UNDER A BRAKE BLOCK AND CAUSED THE RT WHEEL TO DRAG EXCESSIVELY ENOUGH TO CAUSE LOSS OF CONTROL DURING THE LANDING ROLLOUT.  ACTUAL TIME OF SERVICE FOR COMPONENTS ARE UNKNOWN.
